Nonlinear Korn Inequalities on a Hypersurface

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations


Original languageEnglish
Pages (from-to)513-534
Number of pages22
Journal / PublicationChinese Annals of Mathematics. Series B
Issue number3
Online published28 Apr 2018
Publication statusPublished - May 2018
Externally publishedYes


The authors establish several estimates showing that the distance in W1,p, 1 < p < ∞, between two immersions from a domain of Rn into Rn+1 is bounded by the distance in Lp between two matrix fields defined in terms of the first two fundamental forms associated with each immersion. These estimates generalize previous estimates obtained by the authors and P. G. Ciarlet and weaken the assumptions on the fundamental forms at the expense of replacing them by two different matrix fields.

Research Area(s)

  • Differential geometry, Hypersurface, Nonlinear shell theory